Mots-clés : jet space, contact pseudogroup, $\{e\}$-structure.
@article{IVM_2016_3_a9,
author = {P. V. Bibikov},
title = {On contact equivalence of {Abel} cubic differential equations of the second order},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {93--96},
year = {2016},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2016_3_a9/}
}
P. V. Bibikov. On contact equivalence of Abel cubic differential equations of the second order. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (2016), pp. 93-96. http://geodesic.mathdoc.fr/item/IVM_2016_3_a9/
[1] Bibikov P. V., “O geometrii kvadratichnykh obyknovennykh differentsialnykh uravnenii Abelya vtorogo poryadka”, Fundament. i prikl. matem. (to appear)
[2] Shurygin V. V. (jr.), The action of contact transformations pseudogroup on the second order ODEs which are cubic in second derivative, arXiv: 1211.6339v1
[3] Sternberg S., Lectures on differential geometry, Prentice Hall, Inc., Englewood Cliffs, N.J., 1964 | MR | Zbl
[4] Shurygin V. V. (jr.), “On the contact equivalence problem of second order ODEs which are quadratic with respect to the second order derivative”, Lobachevskii J. Math., 34:3 (2013), 264–271 | DOI | MR | Zbl
[5] Alekseevskii D. V., Vinogradov A. M., Lychagin V. V., Osnovnye idei i ponyatiya differentsialnoi geometrii, Itogi nauki i tekhn. Sovrem. probl. mat. Fundament. napravleniya, 28, VINITI, M., 1988 | MR | Zbl
[6] Akivis M. A., Goldberg V. V., Lychagin V. V., “Linearizability of $d$-webs, $d \geqslant4$, on two-dimensional manifolds”, Selecta Math., 10:4 (2004), 431–451 | DOI | MR | Zbl